Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 530267, 14 pages
http://dx.doi.org/10.1155/2012/530267
Research Article

Global Stability of an Epidemic Model with Incomplete Treatment and Vaccination

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 10 December 2011; Revised 30 December 2011; Accepted 30 December 2011

Academic Editor: Binggen Zhang

Copyright © 2012 Hai-Feng Huo and Li-Xiang Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Li-Xiang Feng, “Global Stability of an Epidemic Model with Incomplete Treatment and Vaccination,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 530267, 14 pages, 2012. https://doi.org/10.1155/2012/530267.